# SDR USAA2011113000004

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 38,276 hours, 13,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT CABIN INOPERATIVE.  MAINTENANCE INSTALLED SERVICEABLE MEGAPHONE.
